# SDR FDEA201103191081

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 90,387 hours, 35,679 cycles
- System (JASC): 2430 · DC Generating System
- Part: Shunt
- Part number: MS915867
- Condition: Loose
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG PWR TEST FAIL ON PREFLIGHT EPCU FAULTS "BATTERY/INTFC" REF FIM 24-30-19.  TERMINAL ON SHUNT S4-1 LOOSE AND ARCING.  S4-1 REPLACED SHUNT S4-1, REF WDM 24-08-01, SHT 3 AND SWPM.   ALSO R & R EPCU REF AMM.  FINAL CLOSED.
